# SDR UF6A950406

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 2430 · DC Generating System
- Part: Contractor
- Part number: SX7EK6
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5092 - THE NR 1 TRANSFORMER RECTIFIER UNIT FELL OFF LINE.  MAINTNANCE REPLACED THE NR 1 TRANSFORMER RECTIFIER UNIT REVERSE CURRENT CIRCUIT BREAKER CONTRACTOR.
